Introductions Introduce yourselves and make new friends!

Reply
 
Thread Tools
Old 04-22-2015, 09:14 PM   #1  
Junior Member
Thread Starter
 
Join Date: Apr 2013
Posts: 17

Default Lap Band Removed

Hello Everyone, I was banded in '09 and was unbanded last August. I was miserable then and still miserable now. My weight is at 218 and my doctor feels that I need to have RNY due to my diabetes and blood pressure. I just wondered if anyone else have a similar problem. In the meantime, my numbers are climbing but I wanted to do this on my own but it is sooo hard.
pumpkin2 is offline   Reply With Quote
Old 04-22-2015, 11:06 PM   #2  
Jillian stole my abs!
 
shcirerf's Avatar
 
Join Date: Nov 2008
Location: Go Huskers!
Posts: 2,652

S/C/G: 195.8/138/140

Height: 5'5"

Default

Has your Doctor referred you to counseling?

All the medical intervention in the world, will not fix, what is stuck in your head!

I have to say, I am not in your situation, but sounds like your doctor, is looking for money, not your well being.

It's time for you! To take the bull by the horns, and take back control! Counseling, small, progressive steps to a healthier life style.

This takes time and patience, with yourself and the process. Some days will be great, some will bite, but along the way, learn, be kind to yourself, embrace your good days, learn from the not so good days.

You can do this!
shcirerf is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 09:41 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.